# SDR A6WA2017022444814

- Difficulty date: February 23, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 35,694 hours, 35,502 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S6830
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO NUT PLATE LOCATIONS ON THE FLOORBEAM CORRODED AT LBL 27, BS  559+90 TO 559+112.     REPAIRED THE FLOORBEAM IAW SRM 53-00-43, REPAIR 2.
